Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 62, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 23, 2015, 5:24 PM MDT for Quay County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 23, 2015, 5:24 PM MDT (23:24 UTC)
- Expired
- Sep 23, 2015, 7:30 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Quay County, NM
The radar
The Cannon AFB radar (KFDX), 44 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1686 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
217
WGUS55 KABQ 232324
FFWABQ
NMC037-240130-
/O.NEW.KABQ.FF.W.0062.150923T2324Z-150924T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT WED SEP 23 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 730 PM MDT
* AT 522 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA OF QUAY
COUNTY. ESTIMATED AMOUNTS OF TWO TO FOUR INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
SAN JON AND WHEATLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS...NORMALLY DRY ARROYOS...AND
CULVERTS CAN BECOME UNSTABLE AND UNSAFE.
TO REPORT FLOODING...CONTACT THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE AT 1-888-386-7637.
&&
LAT...LON 3495 10325 3495 10328 3490 10328 3486 10331
3487 10338 3501 10390 3516 10366 3515 10347
3504 10318
$$
SHOEMAKE1 follow-up statement
255
WGUS75 KABQ 240054
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
654 PM MDT WED SEP 23 2015
NMC037-240130-
/O.CON.KABQ.FF.W.0062.000000T0000Z-150924T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
QUAY-
654 PM MDT WED SEP 23 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
CENTRAL QUAY COUNTY...
AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN HAVE MOVED TO THE FAR SOUTHERN
AND EASTERN PORTIONS OF THE WARNED AREA...HOWEVER RADAR ESTIMATED
RAINFALL BETWEEN 2 AND NEARLY 4 INCHES FELL IN THE VICINITY OF ROUTE
209 BETWEEN TUCUMCARI AND QUAY. THE HEAVIEST RAIN HAS FOR NOW MOVED
OUT OF THAT AREA SO THE THREAT WILL BE DIMINISHING WITHIN THE NEXT
HOUR OR SO.
LOCATIONS IMPACTED INCLUDE...
SAN JON AND WHEATLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3495 10325 3495 10328 3490 10328 3486 10331
3487 10338 3501 10390 3516 10366 3515 10347
3504 10318
$$
43What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 3:14 PM MDT, 2 hours 10 minutes earlier.
Area forecast discussion, Sep 23, 3:14 PM MDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 PM MDT WED SEP 23 2015 .SYNOPSIS... A REMNANT UPPER LEVEL TROUGH CONTINUES TO SLOWLY DRIFT SOUTHEASTWARD OVER NEW MEXICO WHILE A MOIST AND FAIRLY UNSTABLE ATMOSPHERE LINGERS OVER THE EASTERN HALF OF THE STATE. SHOWER AND THUNDERSTORM ACTIVITY WILL REMAIN ELEVATED OVER THE EASTERN HALF OF THE STATE THIS AFTERNOON AND OVERNIGHT WITH SOME POTENTIALLY STRONG STORMS WITH HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. INTO THURSDAY THE TROUGH WILL CONTINUE TO SLOWLY SAG SOUTHWARD...AND AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WILL REMAIN ACTIVE WITH SHOWERS AND THUNDERSTORMS. SOME GUSTY EAST WINDS COULD SEEP INTO ALBUQUERQUE...SANTA FE...AND OTHER CENTRAL AREAS LATE THURSDAY. A DRIER AND WARMER PATTERN WILL THEN BECOME ESTABLISHED UNDER HIGH PRESSURE FRIDAY AND THROUGH THE WEEKEND. && .DISCUSSION... UPPER LEVEL TROUGH CONTINUES TO SAG SOUTHEASTWARD EVER SO SLOWLY...AND WHILE THE PRECEDING SPEED MAX ALOFT IS DIMINISHING...A SUFFICIENT COOL POOL ALOFT AND ASSOCIATED DYNAMICS ARE EXPECTED TO CONTINUE ASSISTING DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. STORM ACTIVITY WILL BE MOST WIDESPREAD IN EASTERN HALF OF NM WHERE DEEPER MOISTURE AND HIGHER PWATS ARE. SOME DRYING HAS OCCURRED IN WESTERN ZONES...LEAVING PWAT VALUES AROUND 0.5-0.75 INCH THERE WITH UPWARDS OF 1.0-1.25 INCH IN EASTERN ZONES. IN ADDITION TO THE AFOREMENTIONED INGREDIENTS...STEEP TEMPERATURE LAPSE RATES AND HIGH CAPE VALUES REMAIN JUXTAPOSED EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON ALONG WITH DEEP VERTICAL SHEAR PROFILES. A FEW STRONG/SEVERE STORMS HAVE ALREADY BEEN OBSERVED OVER THE HIGH PLAINS...AND MORE POTENTIAL REMAINS INTO THE EVENING AND PERHAPS THE EARLY MORNING HOURS AFTER MIDNIGHT. FLASH FLOOD WATCH WILL CONTINUE FOR EASTERN TIER OF COUNTIES. HAVE OPTED NOT TO INCLUDE ANY FOG FOR TONIGHT...BUT SOME LOCALIZED AREAS COULD DEVELOP EAST OF THE CENTRAL MOUNTAIN CHAIN BEFORE DAWN THURSDAY. WITH THE TROUGH TAKING ON A MERIDIONAL TRAJECTORY AND THE AXIS ORIENTED WEST-EAST...THE LOWER LAYER SYNOPTIC FLOW WILL BEGIN TO EVOLVE INTO THURSDAY. THE TROUGH WILL LIKELY LOSE SOME DYNAMICS DURING IT'S SOUTHWARD MIGRATION THURSDAY WITH A LESS PRONOUNCED COOL POOL ALOFT. MEANWHILE THE BOUNDARY LAYER FLOW WOULD TURN EASTERLY...OFFERING AN UPSLOPE COMPONENT OVER THE EASTERN HALF OF THE FORECAST AREA. PROGNOSTIC LIFTED INDICES AND CAPE INDICATE THERE WILL STILL BE SOME INSTABILITY IN THIS REGION...BUT THERE WILL NOT BE AS MUCH PRESENT AS TODAY. THESE EASTERN AREAS WILL HAVE LESS INSOLATION DUE TO CLOUD COVER AND CONSEQUENTLY SLIGHTLY LOWER TEMPERATURES...BUT CENTRAL TO WESTERN ZONES WILL LIKELY BE ABLE TO RISE A FEW DEGREES ABOVE TODAY'S READINGS. DRIER AIR WILL QUICKLY FILL INTO THE NORTHERN AND WESTERN TIERS OF NEW MEXICO FRIDAY WHILE THE TROUGH ALOFT BECOMES LOST IN IT'S TRACK SOUTHWARD OUT OF NM. THIS WILL RAPIDLY SHUT DOWN STORM PRODUCTION...AND MINIMAL POPS HAVE BEEN LEFT IN THE FORECAST. WITH THE DRIER ATMOSPHERE AND LESS CLOUD COVER...TEMPERATURES SHOULD REBOUND BACK TO OR JUST SLIGHTLY ABOVE NORMAL FOR LATE SEPTEMBER. THIS TREND WILL PERSIST INTO THE WEEKEND AS HIGH PRESSURE EXTENDS FROM THE BAJA NORTHEASTWARD INTO COLORADO WITH A CENTROID NEAR THE FOUR CORNERS. INTO NEXT WEEK MODELS ARE CONFLICTING ABOUT THE PLACEMENT OF HIGH PRESSURE OVER NM AND THE GREATER SOUTHWEST ALONG WITH A PROGRESSIVE PACIFIC TROUGH. LATELY THE INCLINATION HAS BEEN TO STEER THE FORECAST TOWARD THE EUROPEAN SOLUTION WHICH IS STRONGER WITH NEARBY HIGH PRESSURE VERSUS THE GFS AND ITS MORE SOUTHERLY STORM TRACK. HOWEVER...THE LATEST RUN OF THE EUROPEAN MODEL APPEARS TO BE TOO STRONG WITH THE DOME OF HIGH PRESSURE FOR EARLY OCTOBER STANDARDS LATE NEXT WEEK. REGARDLESS THE FORECAST SHOULD REMAIN MOSTLY DRY. 52 && .FIRE WEATHER... ANOTHER ROUND OF WETTING STORMS ON THE INCREASE ACROSS NEW MEXICO THANKS TO DAYTIME HEATING...AN ABOVE NORMAL PWAT ATMOSPHERE AND A SLOW MOVING UPPER LEVEL TROUGH. BEST CHANCES FOR WETTING RAIN TONIGHT WILL BE ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS WHERE FLASH FLOODING IS POSSIBLE. HUMIDITY RECOVERY IS FORECAST TO BE GOOD TO EXCELLENT OVERNIGHT. BEST CHANCES FOR WETTING RAIN ON THURSDAY WILL BE ACROSS EAST CENTRAL AND SOUTH CENTRAL PORTIONS OF THE AREA AS THE TROUGH MOVES SOUTH ACROSS THE EASTERN PLAINS. AT THE SAME TIME...HIGH PRESSURE WILL STRENGTHEN IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE OVER THE GREAT BASIN...DESERT SW AND SOUTHERN ROCKIES. THIS RIDGE OF HIGH PRESSURE WILL BE THE DOMINANT WEATHER FEATURE GOING INTO FRIDAY AND CONTINUING THROUGH EARLY NEXT WEEK AS IT GRADUALLY EXPANDS AND SHIFTS EAST OVER NEW MEXICO. A GENERAL DRYING/WARMING TREND WILL BE ASSOCIATED WITH THIS FEATURE...WITH ABOVE NORMAL TEMPERATURES FORECAST AREAWIDE FROM SATURDAY THROUGH EARLY NEXT WEEK. CHANCES FOR WETTING RAIN WILL DROP OUT OF THE FORECAST AND MAY NOT RETURN FOR A LONG TIME IF THE 12Z ECMWF ENDS UP WORKING-OUT. 11 && .AVIATION... 18Z TAF CYCLE VFR CONDITIONS PREVAIL AND ARE FORECAST TO PERSIST WITH A FEW EXCEPTIONS. A CROP OF STORMS ARE DEVELOPING AND WILL GENERALLY MOVE FROM WEST TO EAST TODAY...WITH MVFR IMPACTS IN/NEAR SHOWERS/STORMS. TERMINALS MOST LIKELY TO BE IMPACTED THIS AFTERNOON ARE KROW...KLVS AND KTCC...IN THAT ORDER. HIGHER PROBABILITIES OF MVFR IMPACTS OVERNIGHT AT KTCC DUE TO A STORM COMPLEX FORECAST TO MOVE SLOWLY S-SE ACROSS NE NEW MEXICO...WITH POTENTIAL FOR SHORT-LIVED IFR CONDITIONS. 11 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 51 85 53 84 / 5 0 0 5 DULCE........................... 42 77 38 76 / 30 5 5 5 CUBA............................ 45 79 46 78 / 30 5 5 5 GALLUP.......................... 43 82 45 80 / 5 5 0 5 EL MORRO........................ 42 77 45 75 / 5 5 5 10 GRANTS.......................... 43 80 45 78 / 10 5 5 5 QUEMADO......................... 46 78 47 77 / 5 5 5 5 GLENWOOD........................ 53 83 54 80 / 5 5 5 5 CHAMA........................... 40 75 39 74 / 30 5 5 5 LOS ALAMOS...................... 52 76 54 76 / 30 5 5 5 PECOS........................... 49 74 48 74 / 30 40 30 5 CERRO/QUESTA.................... 42 75 44 76 / 30 10 5 5 RED RIVER....................... 39 68 38 67 / 60 10 10 5 ANGEL FIRE...................... 36 71 35 71 / 50 20 10 5 TAOS............................ 44 78 43 77 / 30 10 5 5 MORA............................ 47 70 44 72 / 50 30 20 5 ESPANOLA........................ 46 83 48 81 / 20 10 5 5 SANTA FE........................ 51 77 50 76 / 20 20 10 5 SANTA FE AIRPORT................ 51 79 50 78 / 20 20 10 5 ALBUQUERQUE FOOTHILLS........... 56 80 57 79 / 20 5 5 5 ALBUQUERQUE HEIGHTS............. 59 82 60 81 / 10 5 5 5 ALBUQUERQUE VALLEY.............. 52 84 55 83 / 10 5 5 5 ALBUQUERQUE WEST MESA........... 54 83 56 82 / 10 5 5 5 LOS LUNAS....................... 54 85 54 84 / 10 5 5 5 RIO RANCHO...................... 55 82 55 81 / 10 5 5 5 SOCORRO......................... 56 83 56 84 / 10 5 5 5 SANDIA PARK/CEDAR CREST......... 51 76 54 78 / 20 20 10 5 TIJERAS......................... 53 79 54 78 / 20 10 10 5 MORIARTY/ESTANCIA............... 47 80 47 79 / 20 30 20 5 CLINES CORNERS.................. 50 72 49 75 / 20 50 30 5 GRAN QUIVIRA.................... 53 74 52 77 / 20 40 30 5 CARRIZOZO....................... 54 77 53 79 / 30 30 30 5 RUIDOSO......................... 51 69 51 71 / 30 50 50 10 CAPULIN......................... 49 76 45 80 / 70 20 10 5 RATON........................... 50 81 46 82 / 40 10 10 5 SPRINGER........................ 52 82 51 81 / 50 20 10 5 LAS VEGAS....................... 49 74 47 77 / 40 40 30 5 CLAYTON......................... 57 80 55 82 / 60 30 20 5 ROY............................. 53 76 50 80 / 60 30 20 5 CONCHAS......................... 60 80 58 84 / 60 40 30 5 SANTA ROSA...................... 57 77 56 83 / 50 50 30 5 TUCUMCARI....................... 60 81 57 84 / 70 40 30 5 CLOVIS.......................... 59 78 58 82 / 60 40 30 5 PORTALES........................ 59 80 57 83 / 60 40 30 5 FORT SUMNER..................... 59 79 58 83 / 50 50 40 5 ROSWELL......................... 61 82 61 85 / 50 40 30 5 PICACHO......................... 57 74 55 80 / 40 50 40 5 ELK............................. 54 70 52 73 / 40 50 40 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ530-531-534>536. && 52
Hazardous weather outlook, Sep 23, 4:28 AM MDT, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 428 AM MDT WED SEP 23 2015 NMZ501>540-241200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 428 AM MDT WED SEP 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON FAVORING AREAS ACROSS THE NORTHERN MOUNTAINS AND THE EASTERN PLAINS. STRONG TO MARGINALLY SEVERE STORMS WITH HAIL AND GUSTY WINDS ARE POSSIBLE ACROSS THE SOUTHEAST PLAINS. MEANWHILE...HEAVY RAIN IS POSSIBLE WITH ALL STORMS WHICH MAY CAUSE AREAS OF FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS...HAIL...STRONG WINDS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 34
In the hours before
Special weather statement, Sep 23, 12:54 PM MDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1254 PM MDT WED SEP 23 2015
NMZ538-231930-
CHAVES COUNTY PLAINS-
1254 PM MDT WED SEP 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 130
PM MDT...
AT 1253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTHWEST OF ROSWELL...MOVING NORTHEAST
AT 15 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL CHAVES
COUNTY.
OTHER LOCATIONS AFFECTED INCLUDE TWO RIVERS DAM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3310 10484 3324 10491 3330 10490 3331 10489
3349 10477 3320 10453
TIME...MOT...LOC 1853Z 221DEG 13KT 3325 10482
CALocal storm report, Sep 23, 1:34 PM MDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
134 PM MDT WED SEP 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 9 W ROSWELL 33.38N 104.69W
09/23/2015 E0.88 INCH CHAVES NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502398
CMLLocal storm report, Sep 23, 1:36 PM MDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
136 PM MDT WED SEP 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM HAIL 5 NW ROSWELL 33.42N 104.59W
09/23/2015 E1.00 INCH CHAVES NM STORM CHASER
&&
EVENT NUMBER ABQ1502399
CASpecial weather statement, Sep 23, 3:40 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 PM MDT WED SEP 23 2015 NMZ537-232215- DE BACA COUNTY- 340 PM MDT WED SEP 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE BACA COUNTY UNTIL 415 PM MDT... AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 21 MILES SOUTH OF FORT SUMNER...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN DE BACA COUNTY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3408 10415 3412 10437 3420 10436 3423 10409 TIME...MOT...LOC 2140Z 266DEG 23KT 3417 10421 CA
Special weather statement, Sep 23, 3:47 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 347 PM MDT WED SEP 23 2015 NMZ534-232215- QUAY COUNTY- 347 PM MDT WED SEP 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL QUAY COUNTY UNTIL 415 PM MDT... AT 347 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF TUCUMCARI...MOVING EAST AT 15 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL QUAY COUNTY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3503 10371 3514 10371 3517 10351 3499 10347 TIME...MOT...LOC 2147Z 252DEG 11KT 3510 10365 CA
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 6:08 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
| Sep 22, 6:19 PM MDT | Special Weather Statement | ABQ | Union | 26 min |
| Sep 22, 6:28 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 2 hr |
| Sep 22, 6:38 PM MDT | Flash Flood Warning | ABQ | Quay | 112 min |
| Sep 22, 10:45 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 2 hr |
| Sep 23, 1:01 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 119 min |
| Sep 23, 1:07 AM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 113 min |
| Sep 23, 11:25 AM MDT | Flash Flood Watch | ABQ | 16 hr | |
| Sep 23, 12:54 PM MDT | Special Weather Statement | ABQ | Chaves | 36 min |
| Sep 23, 1:25 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 22 min |
| Sep 23, 3:12 PM MDT | Areal Flood Advisory | ABQ | De Baca | 2 hr |
| Sep 23, 3:40 PM MDT | Special Weather Statement | ABQ | De Baca | 35 min |
| Sep 23, 3:47 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Sep 23, 4:40 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 35 min |
| Sep 23, 4:53 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 112 min |
| Sep 23, 5:13 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 47 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.